Levosulpiride is an antipsychotic medication. It has mood-elevating properties and is used in the treatment of psychoses, schizophrenia, anxiety disorders, vertigo, premature ejaculation, irritable bowel syndrome, etc. Some of the side effects include gynecomastia, absence of menstruation, and changes in libido.
All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Do Levosulpiride and Flupenthixol cause low sex drive?
Query: Hi doctor, I am 39 years old. My weight is 160 pounds. I have been taking L-Pride, Nuanxit, Rabefit, and Rabifast-DSR since last 15 days. After taking these medicines, I am experiencing low sex drive and problem in erection. Do these medicines have something to do with these symptoms? If no, then wh... Read Full »
Answer: Hi, Welcome to icliniq.com. I have read and understood your problem. Levosulpiride and Flupenthixol can cause problem with erection. This is the cause of erectile dysfunction in your case. Sildenafil citrate (Viagra) is usually prescribed at a dose of 50 mg three hours before sex. But, it should b... Read Full »
I am taking Rabeprazole and Levosulpiride, and I suspect them to be the cause of my erectile dysfunction. Please help.
Query: Hi doctor, I am 23 years old and suffering from erectile dysfunction. I do not have BP or sugar. But for the last year, I am taking Rabeprazole and Levosulpiride. Are these medicines the cause? Read Full »
Answer: Hello, Welcome to icliniq.com. I read your query and can understand your concern. Please do not panic. You must understand erectile dysfunction (ED). There is nothing called erectile dysfunction while having masturbation. Losing an erection in the initial stages of sex, not having an erection at al... Read Full »
What does a bitter taste in the mouth during the morning indicate?
Query: Hello doctor, My father is 54 years old. He had a gallbladder surgery for gallstone removal 14 years ago. He takes medicines for BP and for hypothyroidism. His SGPT is 56, SGOT is 46 and ALP is 278. Earlier, for triglycerides, he used to take Fenofibrate. His HDL and LDL were not very high, rather... Read Full »
Answer: Hello, Welcome to icliniq.com. I went through your post. A bitter taste in the early morning hours is seen in people with acid regurgitation or gastroesophageal reflux disease (GERD) and in smokers.I would suggest a course of PPI (proton pump inhibitors) with Levosulpride like capsule Sampraz L (a c... Read Full »
Do I need to continue Arpizol and Pacitane for schizophrenia?
Query: Hi doctor, I was diagnosed with schizophrenia before 7 years. I used to take Sulpitac early in the treatment and then I was prescribed Nexipride for a year. For the last three years, I am taking Arpizol 10 mg and Pacitane 2 mg. My age is 30 now and I want to get out of schizophrenia as soon as possi... Read Full »
Answer: Hi, Welcome to icliniq.com. I can understand your concern. Schizophrenia is a chronic neuropsychiatric illness with changes in behavior, thought, perception and a lot of other psychiatric symptoms. Sulpitac (Amisulpride), Nexipride (Levosulpiride) and Arpizol (Aripiprazole) are antipsychotic dru... Read Full »
I have abdominal pain and diarrhea thrice a day. What is wrong?
Query: Hello doctor,I am suffering from abdominal pain and diarrhea three to four times a day for the last four months. I have gone through colonoscopy and sigmoidoscopy followed by a biopsy. As per the biopsy, it is a mild non-specific inflammation. So, my doctor did several tests like fecal calprotect... Read Full »
Answer: Hello, Welcome to icliniq.com. I suggest the following: Tablet Ondem MD (Ondansetron) 4 mg twice a day, for a month. Tablet Rablet L (a combination of Rabeprazole and levosulpiride) twice a day, for a month. ORS (oral rehydrating solution) up to two or three liters a day, for a month. Tabl... Read Full »
Even after taking treatment for stomach pain, my pain persists. Why?
Query: Hi doctor, I had severe back pain and stomach pain two days ago. I visited my family physician, and he prescribed me Omcar 40 mg along with other medicines. He advised me to take Omcar 40 mg in the empty stomach daily morning, but I took it after lunch and dinner by mistake. Since last 3 hours, I a... Read Full »
Answer: Hi, Welcome to icliniq.com. Omeprazole (Omcar) and all other proton pump inhibitors are very safe medicines and can be taken for years without any side effect. As you are having pain, antispasmodics like tablet Cibis (combination of Clidinium, Chlordiazepoxide, and Dicyclomine) can be taken t... Read Full »
How to avoid getting bloated after every meal?
Query: Hello doctor,My problem started two months back when I suddenly had diarrhea. I took Flagyl for a week but all in vain. Then I visited a physician, he prescribed me Rifagut 400 thrice a day for seven days, Pantocid 20 twice a day for five days and probiotic twice a day for five days. I got relief i... Read Full »
Answer: Hello, Welcome to icliniq.com. I went through your query as well as the investigations (attachment removed to protect patient identity). From your reports, you seem to be suffering from irritable bowel syndrome (IBS). The condition responds to Rifaximin (Rifagut) for a short term. The long term trea... Read Full »
Is it safe to take Bupropion and Nexipride together?
Query: Hi doctor, I was diagnosed with the somatic symptom disorder. While in anxious situations, it feels like paralysis or nervous breakdown might happen. Also, my hands become cold and my forehead becomes hot. Since the past 1 year, I am on Etizola Beta (Etizolam 0.5 and Propranolol 20) on a total of f... Read Full »
Answer: Hello, Welcome to icliniq.com. There is no interaction between Bupropion and Nexipride (Levosulpiride); hence, no safety issue arises with this combination. Amisulpride is commonly added as an adjunct medication for synergistic effect. Instead, the point which should be taken into considerati... Read Full »
Does vomiting and nauseous feeling after having fast food indicate food poisoning?
Query: Hi doctor, I had some fast food from the last two days, and I am feeling nauseous. I even vomited once, after which, I felt little better. I am feeling a bit better now, but the vomiting tendency is still there. I am also burping a lot, which has the same taste of the fast food. I do not feel like e... Read Full »
Answer: Hi, Welcome to icliniq.com. As per your query, most likely, you have gastroenteritis. Gastroenteritis is inflammation of gastric mucosa. Most commonly, it is viral. Viral gastroenteritis usually limits itself to 7 to 10 days. But in your case, as it is already more than 10 days, I would advis... Read Full »
Why does my father have increased BP and panic attacks after taking antidepressants?
Query: Hello doctor, My father is 68 years old, and from the last six months, he is suffering from a few health problems. He has a severe gas problem and stomach pain. He keeps complaining about gas getting accumulated in his stomach. As a result, he has burping and shortness of breath, and his heart rat... Read Full »
Answer: Hi,Welcome to icliniq.com.As per the case history that you narrated, your father might have a somatoform disorder. It is good that the CT abdomen is fine.Your father's complaints are quite common among this age group. You had not mentioned whether he is having any history of forgetfulness, irritabil... Read Full »